Volume 5, Issue 1 (May 2010)                   IJMSI 2010, 5(1): 55-67 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Amini M. Quantum Error-Correction Codes on Abelian Groups. IJMSI. 2010; 5 (1) :55-67
URL: http://ijmsi.ir/article-1-104-en.html
Abstract:  

We prove a general form of bit flip formula for the quantum Fourier transform on finite abelian groups and use it to encode some general CSS codes on these groups.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb